# SDR KO0R201601050026

- Difficulty date: January 5, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N513SN
- Make and model: Doug MD-11F
- Aircraft serial: 48513
- Aircraft time: 78,286 hours, 12,241 cycles
- System (JASC): 5751 · Ailerons
- Part: Support
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD AILERON, SUPPORTING STRUCTURE AT STATION XORS 430, IS CRACKED IN 2 PLACES.
